# SDR ASAA2012121593463

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,342 hours, 5,783 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHES WITH MASTER CAUTION. BITE CHECK NR 1 PAC/ZONE TEMP CONTROLLER.  FAULT TCV THIS PAC. PREV FLT, SAME.  RAN VERIFY, FAULT CLEARED.  OPS CHECKED GOOD IAW MM 21-61-00-700-806.
